The Annals of Mathematical Statistics

Probability Integrals of Multivariate Normal and Multivariate $t^1$

Shanti S. Gupta

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 3 (1963), 792-828.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704004

Digital Object Identifier
doi:10.1214/aoms/1177704004

Mathematical Reviews number (MathSciNet)
MR152068

Zentralblatt MATH identifier
0124.35505

JSTOR
links.jstor.org

Citation

Gupta, Shanti S. Probability Integrals of Multivariate Normal and Multivariate $t^1$. Ann. Math. Statist. 34 (1963), no. 3, 792--828. doi:10.1214/aoms/1177704004. https://projecteuclid.org/euclid.aoms/1177704004


Export citation